Diffeomorphic types of the complements of arrangements of hyperplanes
Compositio Mathematica, Tome 92 (1994) no. 2, p. 133-155
@article{CM_1994__92_2_133_0,
     author = {Jiang, Tan and Yau, Stephen S.-T.},
     title = {Diffeomorphic types of the complements of arrangements of hyperplanes},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {92},
     number = {2},
     year = {1994},
     pages = {133-155},
     zbl = {0828.57018},
     mrnumber = {1283226},
     language = {en},
     url = {http://www.numdam.org/item/CM_1994__92_2_133_0}
}
Jiang, Tan; Yau, Stephen S.-T. Diffeomorphic types of the complements of arrangements of hyperplanes. Compositio Mathematica, Tome 92 (1994) no. 2, pp. 133-155. https://www.numdam.org/item/CM_1994__92_2_133_0/

[Arn] V.I. Arnold: The cohomology ring of the colored braid group. Mat. Sametki 5 (1969) 227-231; Math. Notes 5 (1969) 138-140. | MR 242196 | Zbl 0277.55002

[Arv1] W. Arvola: The fundamental group of the complement of an arrangement of complex hyperplanes (preprint). | MR 1191377 | Zbl 0772.57001

[Arv2] W. Arvola: Complexified real arrangements of hyperplanes (preprint). | MR 1103735 | Zbl 0731.57011

[Bj-Zi] A. Björner and G. Ziegler: Combinatorial stratification of complex arrangements. J. Amer. Math. Soc., 1992. | MR 1119198 | Zbl 0754.52003

[Br] E. Brieskorn: Sur les groups de tresses, in " Séminaire Bourbaki 1971/72", Lecture Notes in Math. 317. Springer-Verlag: Berlin, Heidelberg, New York (1973) 21-44. | Numdam | MR 422674 | Zbl 0277.55003

[Ca] P. Cartier: Les arrangements d'hyperplans: un chapitre de géometrie combinatoire, in "Séminaire Bourbaki 1980/81," Lecture Notes in Math. 901. Springer-Verlag, Berlin, Heidelberg, New York (1981) 1-22. | Numdam | MR 647485 | Zbl 0483.51011

[Co] H.S.M. Coxeter: Discrete groups generated by reflections. Annals of Math. 35 (1934) 588-621. | JFM 60.0898.02 | MR 1503182 | Zbl 0010.01101

[De] P. Deligne: Les immeubles des groups de tresses génèralisés. Invent. Math. 17 (1972) 273-302. | MR 422673 | Zbl 0238.20034

[De-Mo] P. Deligne and G.D. Mostow: Monodromy of hypergeometric functions and non-lattice integral monodromy. Publ. Math. IHES 63 (1986) 5-89. | Numdam | MR 849651 | Zbl 0615.22008

[Fa] M. Falk: On the algebra associated with a geometric lattice. Advances in Mathematics, vol. 80(2) ((1990) 152-163. | MR 1046688 | Zbl 0733.05026

[Ge] I.M. Gelfand: General theory of hypergeometric functions. Soviet Math. Doklady 33 (1986) 573-577. | MR 841131 | Zbl 0645.33010

[Go-Mac] M. Goresky and R. Macpherson: Stratified Morse Theory, Ergebnisse der Mathematik und ihre Grenzgebiete, 3 Folge, Band 14. Springer-Verlag, Berlin (1988). | MR 932724 | Zbl 0639.14012

[Hi] F. Hirzzebriech: Arrangements of lines and algebraic surfaces, in "Arithmetic and Geometry", vol. II. Progress in Math. 36. Birkhauser, Boston (1983) 113-140. | MR 717609 | Zbl 0527.14033

[Ji-Ya] T. Jiang and S.S.-T. Yau: Topological and differentiable structures of the complement of an arrangement of hyperplanes (preprint). | MR 1216551 | Zbl 0795.57012

[Ma] J. Mather: Notes on topological stability. Harvard University, July 1970.

[Mo] B. Moishezon: Simply connected algebraic surfaces of general type. Invent. Math. 89 (1987) 601-643. | MR 903386 | Zbl 0627.14019

[Or1] P. Orlik: Introduction to Arrangements, C.B.M.S. Regional Conference Series in Mathematics, No. 72, A.M.S. | Zbl 0722.51003

[Or2] P. Orlik: Complements of subspace arrangements (preprint). | MR 1129843 | Zbl 0795.52003

[Or-So1] P. Orlik and L. Solomon: Combinations and topology of complements of hyperplanes. Invent. Math. 56 (1980) 167-189. | MR 558866 | Zbl 0432.14016

[Or-So2] P. Orlik and L. Solomon: Unitary reflection groups and cohomology. Invent. Math. 59 (1980) 77-94. | MR 575083 | Zbl 0452.20050

[Or-So3] P. Orlik and L. Solomon: Discriminants in the invariant theory of reflection groups. Bagoya Math. J.. 109 (1988) 23-45. | MR 931949 | Zbl 0614.20032

[Ra1] R. Randall: The fundamental group of the complement of a union of complex hyperplanes. Invent. Math. 80 (1985) 467-468. A correction of this paper by the same author is in Invent. Math. 80 (1985) 467-468. | MR 791670 | Zbl 0596.14014

[Ra2] R. Randall: Lattice-isotopic arrangements are topologically isomorphic. | Zbl 0681.57016

[Sa1] M. Salvetti: Topology of the complement of real hyperplanes in CN. Invent. Math. 88 (1987) 603-618. | MR 884802 | Zbl 0594.57009

[Sa2] M. Salvetti: Arrangements of lines and monodromy of plane curves. Compositio Math. 68 (1988) 103-122. | Numdam | MR 962507 | Zbl 0661.14038

[Sa3] M. Salvetti: On the homotopy theory of complexes associated to metrical-hemisphere complexes. Discrete Mathematics 113 (1993) 155-177. | MR 1212876 | Zbl 0774.52007

[Sh-To] G.C. Shepherd and J.A. Todd: Finite unitary reflection groups. Canad. J. Math. 6 (1954) 274-304. | MR 59914 | Zbl 0055.14305

[Te] B. Teissier: Cycles évanescents, sections planes et conditions de Whitney. Asterisque (Société Mathématique de France) No. 7-8, 1973. | MR 374482 | Zbl 0295.14003